# SDR USAA070065

- Difficulty date: January 24, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STA 135.50 AFT INBOARD TOP CHORD ANGLE HAS CRACK.  INSTALLED REPAIR PLATES, DOUBLERS & FILLER PER EA 98385, DEFECT SIZE:  1 INCH.
